Gabapentin withdrawal

28 replies [Last post]
nhm
User offline. Last seen 3 years 44 weeks ago. Offline
Member
Joined: Dec 23 2010
Posts: 450
Congrats and good job; Im

Congrats and good job; Im proud of you! Youre stronger than i am, i could NOT handle C/T again!

Melinda

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
well I thought I was thru it

well I thought I was thru it but I took a nap when the feelings kicked in again. Oha well I guess thats my luck.

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
Day 6 and the Klonopin has

Day 6 and the Klonopin has been keeping the withdrawals at bay but I feel depressed. Sometimes more then other but it comes in waves. I hope this doesn't last as long as some of other forum posters have said. It took 2-6 months to feels back to normal. I can't wait that long.

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
I don't think these are

I don't think these are withdrawals anymore. I just took my depakote and I feel uplifted. Man I hate being bi polar.

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
You know I really don't know

You know I really don't know what the heck this is. To be honest I think I'm working myself to death trying to figure out whether I'm withdrawaling or not. UGH Ready for this to be over.

nhm
User offline. Last seen 3 years 44 weeks ago. Offline
Member
Joined: Dec 23 2010
Posts: 450
dose?

How much were you taking and for how long? This will maybe help us to determine wether its W/D or not.

Melinda

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
600 mg's four times a day for

600 mg's four times a day for about a yr.

goat
goat's picture
User offline. Last seen 1 week 3 days ago. Offline
Moderator
Joined: Nov 21 2006
Posts: 4985
yes

sounds like withdrawl sonic....it is what it is....anything you take for a long time...example soda,,,you stop all at once you will feel it...it will pass...if feeling really bad see your dr.

jordandog
User offline. Last seen 5 years 17 weeks ago. Offline
Member
Joined: Jan 26 2010
Posts: 134
I believe goat is correct

I think goat hit the nail on the head - it is withdrawal, it's not pleasant, but it will pass. You may be feeling more than some/many would too due to the fact that your other meds for the bipolar can cause an effect that is different for you. We all have our bodies more or less 'conditioned' to the things we have taken for long periods and whenever there is a change in one, our bodies don't know what to do with the change. Hopefully this makes some sense - I know what I am trying to say, lol.

I agree that if you become more concerned about how you feel after this amount of time and/or start to feel even worse, check with your doctor.

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
knock on wood

but, today has been the best day I have had so far. Nor rally any cold sweats or any nightmares. WHich provoked anxiety, I guess the Klonopin has worked in my favor.